Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: dyspnoea; worsening cardiac condition; worsening cardiac condition; circulatory failure; atrial fibrillation; choking; This is a spontaneous report from a contactable physician downloaded from the Regulatory Authority- WEB [HU-OGYI-149521] received via Regulatory Authority. A 75 years old male patient received BNT162B2 (COMIRNATY) on 05Mar2021via Intramuscular to the right upper arm at 0.3 mL, single (batch: ET1831) for COVID-19 immunisation. The patient''s medical history included ongoing hypertension, ongoing extrasystoles, ongoing Decompensation cardiac persisting between NYHA stage I and stage II, ongoing dilated cardiomyopathy, ongoing colon cancer, colectomy (no ongoing) and consequent chemotherapy (no ongoing). He has been hospitalized and he had chemotherapy several times during the last 6 years (no ongoing). In Dec2020, he had COVID-19 (no ongoing), that time he had not have significant asphyxia, chest X-ray has not been prepared. On the examination before vaccination, he was reported to be cardio-pulmonary compensated. His blood pressure and body temperature were normal (130/80 mmHg and 36.1 degree C, respectively) on 05Mar2021. Concomitant medicines were acetylsalicylic acid, indapamide, perindopril erbumine (CO-PRENESSA), furosemide, potassium chloride (KALDYUM), isosorbide mononitrate (OLICARD), carvedilol (TALLITON) and rosuvastatin calcium (XETER). There was no contraindication of vaccination. During the half-hour observation period, no adverse event has occurred. On 11Mar2021, the patient has been sent to the medical service by his family doctor, because he had dyspnoea for several days. He experienced choking on 11Mar2021 and hospitalization. Cardiological examination has found worsening circulatory failure, and atrial fibrillation which could have caused his worsening condition. He was kept in the hospital, then died on the same day at 11Mar2021 14:00. Based on the opinions of the patient''s vaccinating physician and family doctor, the death is not related to the vaccination but could be due to a cardiac event. Autopsy has been done. The result is not yet received. Sender Comment: Dyspnoea is not expected adverse event of COMIRNATY. It might be a symptom caused by the worsening cardiac condition on 11Mar2021 of the patient. Time to onset was 6 days. Causality between the adverse events and COMIRNATY is not assessable. The case is serious because the patient died.; Sender''s Comments: Based on information provided, the event dyspnea is more likely related to underlying diseases of Decompensation cardiac persisting between NYHA stage I and stage II, ongoing dilated cardiomyopathy but unrelated to BNT162B2 (COMIRNATY).; Reported Cause(s) of Death: dyspnoea; choking; worsening cardiac condition; worsening cardiac condition
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166